Skip to main content

Kullback–Leibler aggregation and misspecified generalized linear models

Author(s): Rigollet, Philippe

To refer to this page use:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRigollet, Philippe-
dc.identifier.citationRigollet, Philippe. (2012). Kullback–Leibler aggregation and misspecified generalized linear models. The Annals of Statistics, 40 (2), 639 - 665. doi:10.1214/11-AOS961en_US
dc.description.abstractIn a regression setup with deterministic design, we study the pure aggregation problem and introduce a natural extension from the Gaussian distribution to distributions in the exponential family. While this extension bears strong connections with generalized linear models, it does not require identifiability of the parameter or even that the model on the systematic component is true. It is shown that this problem can be solved by constrained and/or penalized likelihood maximization and we derive sharp oracle inequalities that hold both in expectation and with high probability. Finally all the bounds are proved to be optimal in a minimax sense.en_US
dc.format.extent639 - 665en_US
dc.relation.ispartofThe Annals of Statisticsen_US
dc.rightsAuthor's manuscripten_US
dc.titleKullback–Leibler aggregation and misspecified generalized linear modelsen_US
dc.typeJournal Articleen_US

Files in This Item:
File Description SizeFormat 
KullbackLeiblerAggregationLinearModels.pdf345.64 kBAdobe PDFView/Download

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.